# SDR SWAA2022111466951

- Difficulty date: November 1, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR PNL SPLICE STRAP P/N 146A9401-4 BS 767+5' LBL 14 TO RBL 14 WL 156.  EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS FOUND IN SRM. PART IS REPLACED PER SRM 51-10-02-0G-0.   RECEIVED A NEW SPLICE STRAP.  FAULT TTG8Q00FUAWH COMPLETED.
